# SDR DL72S951648

- Difficulty date: April 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494DA
- Make and model: Boeing 727232
- Aircraft serial: 21074
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Fs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT HMV.  FLOOR BEAM CORRODED AT STA 360 BETWEEN RBL AND LBL 25 AT FLOOR MOUNT HOLES.  REPAIRED PER SRM 53-10-8 FIG 3.
